# SDR USAA010178

- Difficulty date: February 26, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 32,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED .25 INCH, APPROX STATION 289 FORWARD SERVICE DOOR STRUCTURE.  REPLACED ANGLE PER SRM 51-10-02.  (M)
